# SDR SWAA2021012043038

- Difficulty date: December 19, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 32,944 hours, 19,999 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB STA 129.50 INSPAR RIB NR 2 STIFFENER CRACKED.  REPAIRED RIB STIFFENER, PER SRM 55-10-09-2R-4.
